# SDR VNAA2011102000017

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 18,225 hours, 18,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT WING TIP CONTACTED RUNWAY WHEN CAUGHT BY A GUST IN THE FLARE ON LANDING AT DCA.  MAINTENANCE INSPECTED AIRCRAFT, REMOVED AND REPLACED LEFT WING TIP FAIRING, REPAIRED LEFT WING TO WINGLET SIDE FAIRING AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
